0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

1
Letters to the Editor   |    
Delirium associated with lithium and thioridazine
Am J Psychiatry 1983;140:1257b-1258.
text A A A
PDF of the full text article.
No abstract is available for this article

First Page Preview

View Large
First page PDF preview
+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Related Content
Books
Dulcan's Textbook of Child and Adolescent Psychiatry > Chapter 9.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 12.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 12.  >
Textbook of Traumatic Brain Injury, 2nd Edition > Chapter 35.  >
The American Psychiatric Publishing Textbook of Psychiatry, 5th Edition > Chapter 26.  >
Topic Collections
Psychiatric News
APA Guidelines
PubMed Articles
Delirium associated with lithium and thioridazine. Am J Psychiatry 1983;140(9):1257-8.
Choking deaths: the role of antipsychotic medication. Br J Psychiatry 2003;183():446-50.